MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX; QUARTEX THREADED LOCKING CAP

GLOBUS MEDICAL, INC. QUARTEX; QUARTEX THREADED LOCKING CAP
Model Number 1149.0001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Imaging taken six weeks post-operatively identified that two locking caps had backed out from the rod acceptors in the occipital plate.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The devices were not returned for evaluation.No determinations can be made as to the cause of the reported issue.

Brand Name
QUARTEX
Common Device Name
QUARTEX THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825819
Report Number3004142400-2018-00036
Device Sequence Number18112717
Product Code NKG
UDI-Device Identifier00889095354492
UDI-Public00889095354492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.0001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale